Ceftriaxone Induced Unilateral Facial Angioedema
Recep Alanli 1 *
More Detail
1 Department of Internal Medicine, Lokman Hekim Ankara Hospital, Lokman Hekim University, Ankara, Turkey
* Corresponding Author

Abstract

We report a case receiving treatment with diclofenac sodium and ceftriaxone, who presented with facial unilateral angioedema attacks twice. Unilateral angioedema is a rare adverse reaction after NSAID usage. There is no previous report in the literature about ceftriaxone induced unilateral facial angioedema. To our knowledge this is the first reported case of unilateral facial angioedema following ceftriaxone treatment.

License

This is an open access article distributed under the Creative Commons Attribution License (CC BY 4.0) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Article Type: Case Report

https://doi.org/10.5799/jcei/5760

J Clin Exp Invest, 2019 - Volume 10 Issue 1, Article No: em00721

Publication date: 03 May 2019

Article Views: 1011

Article Downloads: 1363

Open Access References How to cite this article